Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 606307, 8 pages
http://dx.doi.org/10.1155/2014/606307
Research Article

Locally Lipschitz Composition Operators in Space of the Functions of Bounded -Variation

1Departamento de Matemática, Universidad Central de Venezuela, Caracas 1220A, Venezuela
2Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 1 July 2014; Accepted 7 August 2014; Published 1 September 2014

Academic Editor: Józef Banaś

Copyright © 2014 Odalis Mejía et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • José Atilio Guerrero, Odalis Mejía, and Nelson Merentes, “Locally Defined Operators and Locally Lipschitz Composition Operators in the Space <i>WBV</i><i>p</i>(·)([a, b]),” Advances in Pure Mathematics, vol. 06, no. 10, pp. 727–744, 2016. View at Publisher ยท View at Google Scholar